Open Access
November 2017 $(\in,\in\vee q)$-bipolar Fuzzy $BCK/BCI$-algebras
Chiranjibe Jana, Madhumangal Pal, Arsham Borumand Saied
Missouri J. Math. Sci. 29(2): 139-160 (November 2017). DOI: 10.35834/mjms/1513306827


In this paper, the concept of quasi-coincidence of a bipolar fuzzy point within a bipolar fuzzy set is introduced. The notion of $(\in,\in\vee q)$-bipolar fuzzy subalgebras and ideals of $BCK/BCI$-algebras are introduced and their related properties are investigated by some examples. We study bipolar fuzzy $BCK/BCI$-subalgebras and bipolar fuzzy $BCK/BCI$-ideals by their level subalgebras and level ideals. We also provide the relationship between $(\in,\in\vee q)$-bipolar fuzzy $BCK/BCI$-subalgebras and bipolar fuzzy $BCK/BCI$-subalgebras, and $(\in,\in\vee q)$-bipolar fuzzy $BCK/BCI$-ideals and bipolar fuzzy $BCK/BCI$-ideals by counter examples.


Download Citation

Chiranjibe Jana. Madhumangal Pal. Arsham Borumand Saied. "$(\in,\in\vee q)$-bipolar Fuzzy $BCK/BCI$-algebras." Missouri J. Math. Sci. 29 (2) 139 - 160, November 2017.


Published: November 2017
First available in Project Euclid: 15 December 2017

zbMATH: 06905061
MathSciNet: MR3737293
Digital Object Identifier: 10.35834/mjms/1513306827

Primary: 06F35
Secondary: 03G25 , 08A72

Keywords: $(\in,\in\vee q)$-bipolar fuzzy $BCK/BCI$-ideals , $(\in,\in\vee q)$-bipolar fuzzy subalgebras , $BCK/BCI$-algebras , bipolar fuzzy $BCK/BCI$-algebras , bipolar fuzzy points

Rights: Copyright © 2017 Central Missouri State University, Department of Mathematics and Computer Science

Vol.29 • No. 2 • November 2017
Back to Top